MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM TRIAL SZ 9 RT; ATTUNE INSTRUMENTS : FEMORAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE PS FEM TRIAL SZ 9 RT; ATTUNE INSTRUMENTS : FEMORAL TRIALS
Model Number 2545-00-729
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirmed the reported damage.The investigation attributed the root cause to unintended user error and the need for corrective action was not indicated.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Examination of the returned device confirms the reported damage.Damage to the lateral aspect of the trial was found which is consistent with saw blades coming in contact with the device.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during inspection of sets that the instruments were found cracked and one had a cut in it.No further information.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary :examination of the returned device confirmed the reported damage.The investigation attributed the root cause to unintended user error and the need for corrective action was not indicated.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.

Brand Name
ATTUNE PS FEM TRIAL SZ 9 RT
Common Device Name
ATTUNE INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9848281
Report Number1818910-2020-08447
Device Sequence Number727356
Product Code JWH
UDI-Device Identifier10603295134015
UDI-Public10603295134015
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-729
Device Catalogue Number254500729
Device Lot NumberMVMBSZ390
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2020
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer03/10/2020
Initial Report FDA Received Date03/18/2020
Supplement Report FDA Received Date03/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1